Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

On the chain equivalence of projective chain complexes

  • 35 Accesses

  • 1 Citations

We obtain a necessary and sufficient condition for n-dimensional chain complexes composed of finitely generated projective modules to be stabilized by free modules to chain equivalence.

This is a preview of subscription content, log in to check access.


  1. 1.

    W. Cockcroft and R. Swan, “On the homotopy type of certain two-dimensional complexes,” Proc. London Math. Soc., 11, 193–202 (1961).

  2. 2.

    C. Faith, Algebra: Rings Modules and Categories. I [Russian translation], Mir, Moscow (1977).

  3. 3.

    K. S. Brown, Cohomology of Groups [Russian translation], Nauka, Moscow (1987).

  4. 4.

    V. V. Sharko, Functions on Manifolds (Algebraic and Topological Aspects) [in Russian], Naukova Dumka, Kiev (1990).

Download references

Author information

Correspondence to N. A. Khmel’nitskii.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, No. 6, pp. 826–835, June, 2012.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khmel’nitskii, N.A. On the chain equivalence of projective chain complexes. Ukr Math J 64, 948–957 (2012).

Download citation


  • Exact Sequence
  • Commutative Diagram
  • Chain Complex
  • Projective Module
  • Free Module